By roidrager - 16/10/2014 16:44 - United States - Clearwater

Today, the steroids I was prescribed for a slightly irritating sinus infection have worked, albeit at the price of making me almost shit my pants multiple times. My sinuses are now clear enough that I get the full scent of my steroid-induced diarrhea. FML
I agree, your life sucks 33 393
You deserved it 3 057

Add a comment

You must be logged in to be able to post comments!

Top comments

It's all shits and giggles, until someone takes medicine and shits.

The side effects of some prescriptions are almost as bad as the problem itself.

Comments

That sounds like a crappy situation u were in

Shame on you.

That was a pretty shitty pun... I'll show myself out.

Ah ah. No. Bad pun, go to your room!

You stink at puns

OP's name totally rocks.

It's all shits and giggles, until someone takes medicine and shits.

God forbid you become constipated...

Time to check up with a doctor!

I'd rather keep the sinus infection

I'm so sorry OP! Try surrounding yourself with candles or scents you enjoy!

Scents they may enjoy plus shitty scents normally don't smell great together.

Mmmm. Warm Vanilla Shit

Yes, because candles totally solve the horrid diarrhea problem.

This is only temporary, right?

No. Once you take a steroid you have diarrhea for the rest of your life, duh!

Disgusting

And now you are faced with the truth: Your shit does indeed stink.

The side effects of some prescriptions are almost as bad as the problem itself.

So true, you'd almost rather have the original problem in some cases.

With a lot of meds you have to pick the lesser of two evils. At least Op's problem is only temporary and he will be off the meds soon. It's when you have to take meds for a chronic condition that it becomes more of a problem. You basically have to decide if the side effects are worse than the original problem or not.

I agree. I went on steroids for a complication from surgery. I ended up with a bone disease, but I'm still alive. I think I got the lesser of two evils.

Like all those commericals where the pills are supposed help something little like a runny nose then at the end the side effects are worse that what's supposed to be cured. "Symptoms may include diarrhea, loss of limbs, unconsciousness, and death."

Agreed. Try taking meds for a massive migraine only to have no headache but you're so dizzy and sick to your stomach to get out of bed.

34 - They put death in all the commercials so their ass can't get sued if someone dies while taking the medication. It doesn't necessarily mean death is a known side effect.

hopefully you don't get aggressive.